MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS?; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS?; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553670
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter's phone number is (b)(6); reported here as phone number exceeded character limit for designated field.Block h6: imdrf device code a150207 captures the reportable event of delivery system difficult to remove.Imdrf device code a0501 captures the reportable event of tip detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was implanted for pseudocyst drainage during a cyst gastrostomy procedure performed on (b)(6) 2026.During the procedure, the axios stent was successfully deployed; however, resistance was encountered when the catheter was removed from the patient because the nose cone became caught on the elevator, causing the catheter to break off.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter's phone number is (b)(6).Block h6: imdrf device code a150207 captures the reportable event of delivery system difficult to remove.Imdrf device code a0501 captures the reportable event of tip detachment of device or device component.Block h11: investigation results: based on the available information, boston scientific concludes that there is not enough evidence to determine if the reported events delivery system difficult to remove and tip detachment of device or device component were due to the physician's manipulation/technique during the procedure or related to a device malfunction.The device was not returned for analysis as it remains implanted; therefore, a technical analysis could not be performed.Device technical analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a review of the axios stent dfmea was completed and confirmed that the events of delivery system difficult to remove and tip detachment of device or device component were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
AXIOS?
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24407000
Report Number3005099803-2026-00680
Device Sequence Number8300350
Product Code PCU
UDI-Device Identifier08714729979333
UDI-Public(01)08714729979333(17)270829(10)37330330
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553670
Device Catalogue NumberM00553670
Device Lot Number0037330330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown